Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Elementary Proof of the Remez Inequality

Borislav Bojanov
The American Mathematical Monthly
Vol. 100, No. 5 (May, 1993), pp. 483-485
DOI: 10.2307/2324304
Stable URL: http://www.jstor.org/stable/2324304
Page Count: 3

You can always find the topics here!

Topics: Polynomials, Mathematical inequalities, Mathematical problems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Elementary Proof of the Remez Inequality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
483
    483
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485